PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 30 | 111--128
Tytuł artykułu

On the Normal Stability of Functional Equations

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the paper two types of stability and of b-stability of functional equations are distinguished.(original abstract)
Rocznik
Tom
30
Strony
111--128
Opis fizyczny
Twórcy
  • Pedagogical University, Kraków, Poland
Bibliografia
  • Bahyrycz A., Forti's example on an unstable homomorphism equation, Aequationes Math. 74 (2007), 310-313.
  • Baker J.A., Lawrence J., Zorzitto F., The stability of the equation f(x+y) = f(x)f(y), Proc. Amer. Math. Soc. 74 (1979), 242-246.
  • Baker J.A., The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411-416.
  • Batko B., Stability of Dhombres' equation, Bull. Austral. Math. Soc. 70 (2004), 499505.
  • Cholewa P.W., The stability of the sine equation, Proc. Amer. Math. Soc. 88 (1983), 631-634.
  • Cholewa P.W., Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86.
  • Chudziak J., Approximate dynamical systems on interval, Appl. Math. Lett. 25 (2012), no. 3, 352-357.
  • Forti G.L., The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg 57 (1987), 215-226.
  • Gavruta P., On the stability of some functional equations, in: Stability of mappings of Hyers-Ulam type, Hadronic Press Collection of Original Articles, Hadronic Press, Palm Harbor, Fla, USA, 1994, pp. 93-98.
  • Gronau D., 21 Problem, Aequationes Math. 39 (1990), 311-312.
  • Jabotinsky E., Analitic iteration, Trans. Amer. Math. Soc. 118 (1963), 457-477.
  • Mach A., Moszner Z., On the stability of the translation equation in some classes functions, Aequationes Math. 72 (2006), 191-197.
  • Moszner Z., The translation equation and its application, Demonstratio Math. 6 (1973), 309-327.
  • Moszner Z., Structure de l'automate plein, réduit et inversible, Aequationes Math. 9 (1973), 46-59.
  • Moszner Z., Les équations et les inégalités liées a l'équation de translation, Opuscula Math. 19 (1999), 19-43.
  • Moszner Z., On the stability of functional equations, Aequationes Math. 77 (2009), 33-88.
  • Moszner Z., On stability of some functional equations and topology of their target spaces, Ann. Univ. Paedagog. Crac. Stud. Math. 11 (2012), 69-94.
  • Moszner Z., On the stability of the squares of some functional equations, Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015), 81-104.
  • Moszner Z., Przebieracz B., Is the dynamical system stable?, Aequationes Math. 89 (2015), 279-296.
  • Nikodem K., The stability of the Pexider equation, Ann. Math. Sil. 5 (1991), 91-93.
  • Przebieracz B., On the stability of the translation equation, Publ. Math. 75 (2009), no. 1-2, 285-298.
  • Przebieracz B., On the stability of the translation equation and dynamical systems, Nonlinear Anal. 75 (2012), no. 4, 1980-1988.
  • Przebieracz B., Dynamical systems and their stability, Ann. Math. Sil. 28 (2014), 107109.
  • Sibirsky S., Introduction to topological dynamics, Noordhoff International Publishing, Leiden, 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171610745

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.